Alert archive / Oregon / River Flood Warnings in 2021

River Flood Warning 22, NWS Portland, OR

January 13, 2021Clackamas County, Oregon

NWS Portland, OR issued this river flood warning at Jan 13, 2021, 10:22 AM PST for Clackamas County, Oregon. It took effect at Jan 13, 2021, 3:14 PM PST. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Jan 13, 2021, 10:22 AM PST (18:22 UTC)
In effect from
Jan 13, 2021, 3:14 PM PST
Expired
Jan 13, 2021, 10:19 PM PST
In force
7 hr
Issued by
NWS Portland, OR
Area
Storm-based polygon
Flood severity
Minor

County Clackamas County, OR

The radar

The Portland,OR radar (KRTX), 48 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clackamas River near Oregon City (COCO3). The gauge peaked at 38.46 ft at Jan 13, 2021, 11:00 AM PST.

actionminormoderate30354001/1301/1401/15
Action stage
38 ft
Minor stage
39 ft
Moderate stage
42 ft
Major stage
46 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 14211010, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

516 
WGUS46 KPQR 131822
FLWPQR

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Portland OR
1022 AM PST Wed Jan 13 2021

...The National Weather Service in Portland OR has issued a Flood 
Warning for the following rivers in Oregon...

  Clackamas River near Oregon City affecting Clackamas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas. Caution is also urged when 
walking near riverbanks. Banks may be unstable.

River forecasts are based on observed and forecast rainfall and 
temperatures, and they include current and planned reservoir 
releases. For the latest river stages and forecasts, visit 
weather.gov/portland.

The next statement will be issued by 4 pm PST this afternoon.

&&


ORC005-140030-
/O.NEW.KPQR.FL.W.0022.210113T2323Z-210114T0619Z/
/COCO3.1.ER.210113T2323Z.210114T0000Z.210114T0018Z.UU/
1022 AM PST Wed Jan 13 2021

The National Weather Service in Portland has issued a

* Flood Warning for
  the Clackamas River near Oregon City.
* From this afternoon to this evening.
* At 8:45 AM PST Wednesday the stage was 37.8 feet.
* Flood stage is 39.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 39.1 feet around 4 pm. It will then 
  fall below flood stage early this evening.
* Impact...Above 39.0 feet, expect minor flooding of low areas along 
  the lower Clackamas River near Clackamette Park, the Oregon City 
  shopping center, and agricultural land downstream of Carver Bridge.


&&

LAT...LON 4537 12260 4538 12260 4538 12259 4539 12258
      4540 12256 4540 12253 4541 12252 4541 12251
      4540 12250 4539 12251 4539 12256 4538 12257

$$

ab
2 follow-up statements
813 
WGUS86 KPQR 131945
FLSPQR

Flood Statement
National Weather Service Portland OR
1145 AM PST Wed Jan 13 2021

...The Flood Warning is expired for the following rivers in Oregon...

  Johnson Creek at Sycamore affecting Multnomah and Clackamas 
  Counties.

...The Flood Warning is extended for the following rivers in 
Oregon...Washington...

  Tualatin River near Dilley affecting Washington County.

  Cowlitz River at Kelso affecting Cowlitz County.

  Luckiamute River near Suver affecting Polk and Benton Counties.

  Marys River near Philomath affecting Benton County.

  Clackamas River at Estacada affecting Clackamas County.

  Clackamas River near Oregon City affecting Clackamas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued by 730 PM PST.

&&


ORC005-051-132045-
/O.EXP.KPQR.FL.W.0018.000000T0000Z-210113T1938Z/
/SYCO3.1.ER.210113T1000Z.210113T1115Z.210113T1338Z.NO/
1145 AM PST Wed Jan 13 2021

...The Flood Warning for the Johnson Creek at Sycamore has expired.

* At 5:30 AM PST Wednesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 5:30 AM PST Wednesday was 11.3 feet.
* Forecast...The river is expected to fall to 3.0 feet early 
  Saturday morning.


&&

LAT...LON 4546 12262 4547 12262 4546 12259 4548 12256
      4548 12251 4549 12248 4549 12245 4548 12245
      4548 12248 4547 12251 4547 12256 4545 12259

$$

ORC067-140345-
/O.EXT.KPQR.FL.W.0017.000000T0000Z-210115T0640Z/
/DLLO3.1.ER.210113T0720Z.210113T1905Z.210114T2140Z.NO/
1145 AM PST Wed Jan 13 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the Tualatin River near Dilley.
* Until Thursday evening.
* At 11:10 AM PST Wednesday the stage was 18.1 feet.
* Flood stage is 17.5 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:10 AM PST Wednesday was 18.1 feet.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon.
* Impact...Above 17.5 feet, several minor roads begin to flood and 
  may be closed. Widespread lowland agricultural flooding occurs at 
  this and higher stages.


&&

LAT...LON 4544 12314 4548 12313 4551 12309 4551 12308
      4550 12305 4549 12305 4549 12309 4543 12313

$$

WAC015-140345-
/O.EXT.KPQR.FL.W.0016.000000T0000Z-210114T1059Z/
/KELW1.1.ER.210113T1300Z.210114T0000Z.210114T0700Z.NO/
1145 AM PST Wed Jan 13 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Cowlitz River at Kelso.
* Until late tonight.
* At 11:00 AM PST Wednesday the stage was 22.2 feet.
* Flood stage is 21.5 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:00 AM PST Wednesday was 22.2 feet.
* Forecast...It will fall below flood stage just after midnight 
  tonight.
* Impact...Above 21.5 feet, flooding of several low lying and 
  secondary roads begins, including the Cowlitz Gardens 
  neighborhood, along with flooding of pasture and lowland upstream 
  of Kelso.


&&

LAT...LON 4621 12292 4621 12290 4620 12290 4619 12289
      4618 12289 4613 12290 4611 12288 4610 12290
      4613 12294

$$

ORC003-140345-
/O.EXT.KPQR.FL.W.0015.000000T0000Z-210114T1056Z/
/PHIO3.3.ER.210113T0522Z.210113T1200Z.210114T0456Z.NO/
1145 AM PST Wed Jan 13 2021

...The Flood Warning is now in effect until just after midnight 
tonight...

The Flood Warning continues for
  the Marys River near Philomath.
* Until late tonight.
* At 11:00 AM PST Wednesday the stage was 21.0 feet.
* Flood stage is 20.0 feet.
* Major flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:00 AM PST Wednesday was 21.2 feet.
* Forecast...The river is expected to fall below flood stage this 
  evening.
* Impact...Above 21.0 feet, expect major and widespread flooding 
  along the Marys River from Philomath to Corvallis, with numerous 
  homes and farms affected. Several roads will likely be flooded, 
  including Grange Hall Road, 13th Street / Fern Road, Chapel Drive, 
  and Bellfountain Road.


&&

LAT...LON 4453 12339 4454 12338 4453 12331 4454 12329
      4456 12328 4456 12327 4454 12327 4452 12329
      4451 12331

$$

ORC003-053-140345-
/O.EXT.KPQR.FL.W.0014.000000T0000Z-210115T1138Z/
/SUVO3.1.ER.210113T0806Z.210114T0000Z.210115T0238Z.NO/
1145 AM PST Wed Jan 13 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Luckiamute River near Suver.
* Until late Thursday night.
* At 11:01 AM PST Wednesday the stage was 30.8 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 11:01 AM PST Wednesday was 30.8 feet.
* Forecast...The river is expected to rise to a crest of 31.0 feet 
  late this afternoon. It will then fall below flood stage tomorrow 
  evening.
* Impact...Above 29.0 feet, expect widespread flooding of the 
  lowland agricultural lands upstream from Falls City and Maple 
  Grove to the confluence with the Willamette River. Also expect 
  flooding and possible closure of numerous secondary roads near the 
  river.


&&

LAT...LON 4484 12340 4486 12340 4483 12333 4481 12333
      4479 12320 4477 12320 4476 12316 4473 12316
      4475 12323 4477 12323 4480 12336 4482 12336

$$

ORC005-140345-
/O.EXT.KPQR.FL.W.0013.000000T0000Z-210114T0344Z/
/ESTO3.1.ER.210113T0948Z.210113T1745Z.210113T2144Z.NO/
1145 AM PST Wed Jan 13 2021

...The Flood Warning is now in effect until this evening...

The Flood Warning continues for
  the Clackamas River at Estacada.
* Until this evening.
* At 10:45 AM PST Wednesday the stage was 20.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:45 AM PST Wednesday was 20.9 feet.
* Forecast...The river is expected to fall below flood stage this 
  afternoon.
* Impact...Above 20.0 feet, expect lowland flooding from Estacada 
  several miles downstream to Carver.


&&

LAT...LON 4539 12251 4540 12250 4540 12248 4539 12246
      4539 12242 4538 12239 4530 12235 4529 12236
      4530 12238 4532 12239 4536 12240 4538 12242
      4537 12247 4538 12250

$$

ORC005-140345-
/O.EXT.KPQR.FL.W.0022.210113T2314Z-210114T0618Z/
/COCO3.1.ER.210113T2314Z.210114T0000Z.210114T0018Z.UU/
1145 AM PST Wed Jan 13 2021

...The Flood Warning is now in effect until late this evening...

The Flood Warning continues for
  the Clackamas River near Oregon City.
* From this afternoon to this evening.
* At 10:45 AM PST Wednesday the stage was 38.4 feet.
* Flood stage is 39.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 39.1 feet late this afternoon. It 
  will then fall below flood stage late this afternoon.
* Impact...Above 39.0 feet, expect minor flooding of low areas along 
  the lower Clackamas River, including Clackamette Park, the Oregon 
  City shopping center, and some agricultural land downstream of 
  Carver Bridge.


&&

LAT...LON 4537 12260 4538 12260 4538 12259 4539 12258
      4540 12256 4540 12253 4541 12252 4541 12251
      4540 12250 4539 12251 4539 12256 4538 12257

$$

01
336 
WGUS86 KPQR 140157
FLSPQR

Flood Statement
National Weather Service Portland OR
557 PM PST Wed Jan 13 2021

...The Flood Warning is cancelled for the following rivers in 
Oregon...

  Clackamas River near Oregon City affecting Clackamas County.

  Clackamas River at Estacada affecting Clackamas County.

ORC005-140300-
/O.CAN.KPQR.FL.W.0022.000000T0000Z-210114T0157Z/
/COCO3.1.ER.210113T2314Z.210114T0000Z.210114T0018Z.UU/
557 PM PST Wed Jan 13 2021

...The Flood Warning for the Clackamas River near Oregon City has 
been cancelled...

The Flood Warning is cancelled for
  the Clackamas River near Oregon City.
* At 4:45 PM PST Wednesday the stage was 36.4 feet.
* Flood stage is 39.0 feet.
* The river crested at 38.5 feet at 11:45 AM PST Wednesday morning.
* Forecast...The river will continue to fall over the next few days.


&&

LAT...LON 4537 12260 4538 12260 4538 12259 4539 12258
      4540 12256 4540 12253 4541 12252 4541 12251
      4540 12250 4539 12251 4539 12256 4538 12257

$$

ORC005-140300-
/O.CAN.KPQR.FL.W.0013.000000T0000Z-210114T0157Z/
/ESTO3.1.ER.210113T0948Z.210113T1745Z.210113T2144Z.NO/
557 PM PST Wed Jan 13 2021

...The Flood Warning for the Clackamas River at Estacada has been 
cancelled...

The Flood Warning is cancelled for
  the Clackamas River at Estacada.
* At 4:45 PM PST Wednesday the stage was 18.9 feet.
* Flood stage is 20.0 feet.
* The river crested at 20.9 feet at 9:45 AM PST Wednesday morning.
* Forecast...The river is expected to fall below 18.0 feet around 2 
  AM PST Thursday morning.


&&

LAT...LON 4539 12251 4540 12250 4540 12248 4539 12246
      4539 12242 4538 12239 4530 12235 4529 12236
      4530 12238 4532 12239 4536 12240 4538 12242
      4537 12247 4538 12250

$$

13

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this river flood warning went out at Jan 13, 9:28 AM PST, 54 minutes earlier.

Area forecast discussion, Jan 13, 9:28 AM PST, 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Portland OR
928 AM PST Wed Jan 13 2021

Updated Aviation Discussion

.SYNOPSIS...Locally heavy rain is coming to an end across the
forecast area this morning as a cold front pushes into eastern WA/OR.
However, a handful of rivers are already above flood stage, and many
are still rising. Most rivers should crest today and are expected to
recede thereafter. High pressure will build into the region for much
quieter weather by this evening. There will be plenty of night and
morning fog in the valleys tonight and Thursday night. Much weaker
frontal systems will bring chances of rain and Cascades snow Friday
and again Sunday.

&&

.SHORT TERM...Today through Friday...Impressive wind and rain event
is wrapping up across SW Washington and NW Oregon. Vigorous low
pressure developed along a slow moving frontal zone, just off the
Washington coast. As this developed into a 988 mb low, it pushed a
potent cold front onshore and across western WA/OR. As is often the
case with developing lows, winds overperformed a bit, especially
inland. Gusts in the 40s were fairly common across the Willamette
Valley, with gusts in the 50s/60s common for the coast and higher
terrain. The High Wind Warning verified nicely along the coast, but
inland areas took some damage as well. At the peak of the event local
utilities reported nearly 100k customers without power in our
forecast area, and there are many reports of branches or weaker trees
downed by the wind and soggy ground. Speaking of soggy ground, a
handful of landslides have occurred across the forecast area, and
several rivers have already reached flood stage. Many are still
rising, but most should crest today. Please see our flood warnings
and statements for more info on the ongoing flood event.

Rainfall with this system has been impressive. We will be sending a
Public Information Statement (PNSPQR) this morning with a roundup of
rain and wind reports. Nearly all locations in our forecast area have
received at least 1 inch of rain over the past 36 hours, with many
lowland locations exceeding 2 inches, especially Salem northward.
Coastal areas have generally received 2-4 inches from this event.
Rainfall totals in the higher terrain have been downright impressive
- many locations are over 5 inches, with the big "winners" appearing
to be June Lake SNOTEL and Huckleberry Ridge which are each just shy
of 10 inches for the event. Thus it is not surprising we are seeing
so many hydro issues this morning.

Fortunately, things are winding down across the forecast area as our
cold front moves into eastern WA/OR. Cooler air is causing rain to
turn to snow above ~4500 feet, but precip is rapidly tapering to
showers as higher pressure moves in from the Pacific. So, the Cascade
passes could see around an inch or so of snow, but impacts should be
minimal. High pressure will focus east of the Cascades tonight and
Thursday morning, allowing east winds to develop again through the
Columbia Gorge. While this should eradicate the fog threat for the
eastern PDX metro by Thursday, the east winds do not appear quite
strong enough to break inversions in the Willamette Valley south and
west of Portland's West Hills, nor for most valleys of SW Washington.

Most guidance suggests our next incoming front is due Friday morning,
and that it will be much weaker than the system we've dealt with the
past 24-48 hours. This appears to be a run-of-the-mill clipper-like
system; fast moving and without access to significant moisture. Will
need to keep an eye on temperatures in the Hood River Valley as
precip spreads that way Friday morning, but NBM suggests temperatures
generally above freezing with only a 20-30% chance of freezing rain
at Parkdale Friday morning.

Suspect NBM temperatures may be a little too warm Friday with weak
low-level flow and plenty of low-level moisture, but we've had bigger
fish to fry on this shift with all the ongoing weather. Bottom line
is future shifts may need to look into keeping highs in the 40s for
inland areas Friday afternoon if it continues to appear cloudiness
will linger well into the day Friday.  Weagle

.LONG TERM...Friday night through Tuesday...In general, the extended
forecast period looks much quieter than the past 24-48 hours. In
response to deep downstream upper troughing over the eastern United
States, upper level ridging will likely be amplifying across the
western United States and NE Pacific. The 06z GFS and 00z ECMWF/GEM
all suggest a weak clipper system brushing by to our north Sunday,
possibly bringing some light rain and Cascades snow. Overall though,
it appears the most noticeable trend in the long term will be toward
drier weather with more seasonable temperatures.  Weagle

&&

.HYDROLOGY...The multi-round moderate to heavy rain event of the
past 36 hours is quickly coming to an end this morning. Any
lingering rainfall should have little impact on area rivers.
However, there is plenty of water draining area creeks and rivers
that many of our bigger rivers remain well above flood stage.
Fortunately, many of our smaller creeks and rivers will likely crest
over the next several hours. However, as this water works its way
down some of our larger river systems, a few additional rivers
appear poised to rise above minor flood stage over the next day or
two. This includes Cowlitz River at Kelso, the Clackamas River at
Estacada and the Hood River at Hood River. In addition, the Tualatin
River at Farmington, the South Yamhill River at McMinnville and the
Pudding River appear to be the next most likely rivers to reach
minor flood stage. Will hold off on issuing warnings for now given
some uncertainty in these river forecasts at this point. We also are
paying close attention to the Clackamas River at Oregon City. Expect
the Willamette River to be on the rise this week and likely exceed
bankfull in places, but at this point it appears it should remain
well below minor flood stage at our various forecast points along
the river. /Neuman

&&

.AVIATION...VFR conditions continue, although some fair weather
cumulus with bases 2500 to 3500 resulting in brief periods of
BKN025 to BKN035 across the area today. This clouds should
dissipate near 01Z. Developing offshore flow will bring lower dew
points. However, there will likely be enough residual ground
moisture to offset the drier air. Therefore, expect IFR/LIFR fog
developing within the Willamette Valley after 10Z Thursday.

For detailed regional Pac NW weather information, go online to:
http://weather.gov/zse

KPDX AND APPROACHES...Predominately VFR conditions over the next
24 hours. There is the chance for fair weather cumulus to develop
with bases around 2500 to 3500 which could result in period of
BKN025 to BKN035 during daylight hours. /42

&&

.MARINE...Front has moved well inland with conditions easing in
its wake. Winds will ease this morning, but not after a few gusts
up to 35 kt across the northern waters. Generally though, will
see gusts up to 30 kt ease by later this morning. Seas will be
much slower to subside and will remain in the upper teens this
morning receding to the mid teens around 10 AM or so. Then
expect a very gradual decrease, finally reaching below 10 ft near
10 AM Thursday.

A much weaker cold front is expected to move into the waters
Thursday night bringing small craft advisory level winds, followed
by another long period westerly swell train arriving Friday and
building seas back into the range of 15 to 20 ft late Friday
and Friday night. Then another short break before the next front
arrives Saturday night with again another trailing set of
elevated seas Sunday. /JBonk

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Flood Watch until 10 AM PST this morning for Cascade Foothills
     in Lane County-Cascades in Lane County-Central Coast Range
     of Western Oregon-Central Columbia River Gorge-Central
     Oregon Coast-Central Willamette Valley-Coast Range of
     Northwest Oregon-Greater Portland Metro Area-Lower
     Columbia-North Oregon Coast-Northern Oregon Cascade
     Foothills-Northern Oregon Cascades-South Willamette Valley-
     Western Columbia River Gorge.

     Coastal Flood Advisory until 4 PM PST this afternoon for
     Central Oregon Coast-North Oregon Coast.

WA...Flood Watch until 10 AM PST this morning for Central Columbia
     River Gorge-Greater Vancouver Area-I-5 Corridor in Cowlitz
     County-South Washington Cascade Foothills-South Washington
     Cascades-South Washington Coast-Western Columbia River
     Gorge-Willapa Hills.

     Coastal Flood Advisory until 4 PM PST this afternoon for South
     Washington Coast.

PZ...Small Craft Advisory until 10 AM PST Thursday for coastal
     waters from Cape Shoalwater WA to Florence OR out 60 NM.

     Small Craft Advisory until 6 PM PST this evening for Columbia
     River Bar.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

In the hours before

Local storm report, Jan 13, 9:50 AM PST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
950 AM PST WED JAN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     HEAVY RAIN       1 SE CORVALLIS          44.57N 123.26W
01/12/2021  M3.19 INCH       BENTON             OR   PUBLIC

&&

BP
Local storm report, Jan 13, 9:59 AM PST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
959 AM PST WED JAN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     NON-TSTM WND DMG 3 SW EAGLE CREEK        45.33N 122.41W
01/13/2021                   CLACKAMAS          OR   PUBLIC

            A FIR TREE THAT IS APPROXIMATELY 90 FEET
            TALL HAS FALLEN DOWN. ADDITIONAL LARGE
            BRANCHES FELL ONTO SOME CARS. ESTIMATED TIME
            OF WIND DAMAGE IS BETWEEN 10 PM PST
            1/12/2021 AND 3 AM PST 1/13/2021.

&&

TJK
Local storm report, Jan 13, 10:00 AM PST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1000 AM PST WED JAN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       AUMSVILLE               44.84N 122.87W
01/12/2021  M2.00 INCH       MARION             OR   PUBLIC

&&

BP
Local storm report, Jan 13, 10:02 AM PST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1002 AM PST WED JAN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     NON-TSTM WND DMG 1 SE CORVALLIS          44.56N 123.26W
01/13/2021                   BENTON             OR   PUBLIC

            TRAMPOLINE THAT WAS PINNED AND WEIGHTED DOWN
            ON THE LEGS WAS TOSSED THROUGH A YARD,
            RIPPING THE LEGS OFF.

&&

BP
Local storm report, Jan 13, 10:08 AM PST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1008 AM PST WED JAN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 NE BEAVERTON          45.49N 122.80W
01/13/2021  M1.90 INCH       WASHINGTON         OR   PUBLIC

&&

BP
Local storm report, Jan 13, 10:11 AM PST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PORTLAND OR
1011 AM PST WED JAN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HEAVY RAIN       DALLAS                  44.92N 123.32W
01/12/2021  M4.96 INCH       POLK               OR   PUBLIC

&&

BP

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:09 PM PSTAreal Flood AdvisoryPQRBenton, Clackamas, Clatsop, Columbia, Hood River, Lane and 6 more9 hr
Jan 12, 10:56 PM PSTRiver Flood WarningPQRClackamas, Multnomah13 hr
Jan 13, 12:04 AM PSTSmall Craft AdvisoryPQR4 days
Jan 13, 12:18 AM PSTRiver Flood WarningPQRColumbia16 hr
Jan 13, 12:28 AM PSTSpecial Weather StatementPQRBenton, Clackamas, Hood River, Lane, Linn, Marion and 1 more47 min
Jan 13, 12:44 AM PSTRiver Flood WarningPQRTillamook17 hr
Jan 13, 12:47 AM PSTRiver Flood WarningPQRBenton, Lincoln18 hr
Jan 13, 1:40 AM PSTAreal Flood AdvisoryPQRClackamas, Lane, Linn, Marion5 hr
Jan 13, 3:26 AM PSTAreal Flood WarningPQRHood River6 hr
Jan 13, 5:22 AM PSTFlash Flood Warning Considerable damage threatPQRMultnomah6 hr
Jan 13, 6:26 AM PSTAreal Flood AdvisoryPQRBenton, Clackamas, Clatsop, Columbia, Hood River, Lane and 8 more109 min
Jan 13, 8:22 AM PSTAreal Flood AdvisoryPQRBenton, Clackamas, Clatsop, Columbia, Hood River, Lane and 8 more4 hr
Jan 13, 1:31 PM PSTRiver Flood WarningPQRYamhill38 hr
Jan 13, 1:31 PM PSTRiver Flood WarningPQRClackamas, Marion48 hr

Nearby

River Flood Warnings in Oregon, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.